# SDR CALA9601695

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Separating
- Location: Lt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT OUTBOARD AILERON TAB SEPARATING AT OUTBOARD TRAILING EDGE.  THE SEPARATING AREA WAS CUT OUT AND A HOT BOND REPAIR WAS ACCOMPLISHED IAW SRM 51-40-6.
